# SDR ASAA0570084

- Difficulty date: October 9, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261015
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND AFT CARGO PIT NR 1 FLOOR PANEL DENTED AND PUNCTURED.  REPAIRED IAW SRM.  (K)
